Probability and Mathematical Statistics, ( ISI ), Volume (34), No (1), Year (2014-6) , Pages (81-95)

Title : ( Estimation based on sequential order statistics with random removals )

Authors: Mahdy Esmailian , Mahdi Doostparast ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Suppose that n individuals are scrutinized in an experiment. Each failure is accompanied by a fixed number of removals. The experiment terminates after r(<= n) failures. An explicit expressions for the likelihood function of the available is proposed. Under the conditional proportional hazard rate (CPHR) model, the maximum likelihood estimates (MLEs) of parameters are derived. Under the CPHR model and assumption that the baseline distribution belongs to the Weibull family of distributions, existence and uniqueness of the MLEs are investigated. Moreover, two general classes of lifetime distributions, as an extension of the Weibull distribution, are studied in a greater detail. An algorithm for generating PSOS data under the CPHR model, is proposed. Finally some concluding remarks are given.

Keywords

Conditional proportional hazard rate model; Maximum likelihood estimation; Progressive order statistics; Sequential order statistics; Weibull
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1037120,
author = {Esmailian, Mahdy and Doostparast, Mahdi},
title = {Estimation based on sequential order statistics with random removals},
journal = {Probability and Mathematical Statistics},
year = {2014},
volume = {34},
number = {1},
month = {June},
issn = {0208-4147},
pages = {81--95},
numpages = {14},
keywords = {Conditional proportional hazard rate model; Maximum likelihood estimation; Progressive order statistics; Sequential order statistics; Weibull distribution},
}

[Download]

%0 Journal Article
%T Estimation based on sequential order statistics with random removals
%A Esmailian, Mahdy
%A Doostparast, Mahdi
%J Probability and Mathematical Statistics
%@ 0208-4147
%D 2014

[Download]